# SDR IXXA06SMN142S

- Difficulty date: May 19, 2006
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 78,898 hours, 31,422 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Zone 500
- Part time: 78,898 hours, 31,422 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT WING CENTER LEADING EDGE INTERNAL SPLICE DOUBLER CRACKED AT STATION XOLDI 6.225.  PERFORMED MAJOR REPAIR IAW BOEING MESSAGE NR 1-190592 951-3 DATE 05-12-06.  REMOVED DAMAGED INTERNAL SPLICE DOUBLER IAW DC-8 SRM 57-1-0 PAGE 1, DC-8 SRM 51-1-21.  FABRICATED INTERNAL SPLICE DOUBLER IAW BOEING MESSAGE NUMBER 1-1905929 51-3.  CLEANED, TREATED AND PRIMED AREA AND NEW INTERNAL DOUBLER IAW DC-8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC-8 SRM 51-1-11.  INSTALLED NEW INTERNAL SPLICE DOUBLER IAW DC-8 SRM 51.1.21, DC-8 SRM 51-1-20D, DC8 SRM 51-3-1.
